Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 24, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 4, 2025, 11:42 PM EST for 6 counties in Georgia. It was in force for 48 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 4, 2025, 11:42 PM EST (04:42 UTC)
- Expired
- Mar 5, 2025, 12:30 AM EST
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Gordon County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 12:03 AM EST | TSTM WND DMG | 1 Se Lakeview, GA | Tree down in roadway. |
| Mar 5, 12:03 AM EST | TSTM WND DMG | 2 Ese Chickamauga, GA | Two trees down on roadways. One tree near the intersection of Farming Rock Road and Lee Clarkson Road. One tree down along Red Belt Road. |
| Mar 5, 12:04 AM EST | TSTM WND DMG | Cloudland, GA | Tree down blocking both lanes near the intersection of Hwy 48 and Juliette Gordon Low Hwy. |
| Mar 5, 12:05 AM EST | TSTM WND DMG | 1 Ene Fort Oglethorpe, GA | Powerline down along Colony Circle Road. |
| Mar 5, 12:05 AM EST | TSTM WND DMG | 1 W Menlo, GA | Tree down blocking both lanes near the intersection of Shinbone Rd and Valley Spring Rd. |
| Mar 5, 12:12 AM EST | TSTM WND DMG | 2 Wnw Summerville, GA | Tree down on powerlines near the intersection of Mahan Rd and Waytt Way. |
| Mar 5, 12:15 AM EST | TSTM WND DMG | 1 N Summerville, GA | Report of a tree down off of Ramey St. |
| Mar 5, 12:17 AM EST | TSTM WND DMG | Ringgold, GA | Multiple trees down in Ringgold. |
| Mar 5, 12:20 AM EST | TSTM WND DMG | 2 S Trion, GA | Tree down blocking roadway near Hays State Prison. |
| Mar 5, 12:25 AM EST | TSTM WND DMG | Trion, GA | Tree and powerlines down near the intersection of Marsh Ave and Allgood St. |
| Mar 5, 12:35 AM EST | TSTM WND DMG | 1 Wsw Mill Creek, GA | Tree Down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 10:26 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 606 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
302
WUUS52 KFFC 050442
SVRFFC
GAC047-055-083-129-295-313-050530-
/O.NEW.KFFC.SV.W.0024.250305T0442Z-250305T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1142 PM EST Tue Mar 4 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Catoosa County in northwestern Georgia...
Whitfield County in northwestern Georgia...
Walker County in northwestern Georgia...
Northwestern Gordon County in northwestern Georgia...
Dade County in northwestern Georgia...
Northern Chattooga County in northwestern Georgia...
* Until 1230 AM EST.
* At 1142 PM EST, severe thunderstorms were located along a line
extending from Cole City to Sulpher Springs to near Chesterfield,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dalton, Lafayette, Summerville, Ringgold, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Trion, Varnell, Lookout Mountain, Tunnel
Hill, Cohutta, Resaca, Chattanooga Valley, La Fayette, Menlo,
Center Post, Subligna, and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3499 8484 3471 8491 3471 8494 3470 8492
3469 8493 3468 8493 3468 8494 3467 8493
3458 8495 3455 8506 3459 8507 3459 8511
3453 8514 3444 8550 3498 8560
TIME...MOT...LOC 0442Z 229DEG 39KT 3498 8556 3470 8556 3446 8556
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
807
WWUS52 KFFC 050513
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1213 AM EST Wed Mar 5 2025
GAC083-050522-
/O.CAN.KFFC.SV.W.0024.000000T0000Z-250305T0530Z/
Dade GA-
1213 AM EST Wed Mar 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR DADE COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM EST for
northwestern Georgia.
&&
LAT...LON 3459 8495 3456 8506 3459 8507 3459 8511
3455 8513 3447 8545 3468 8538 3498 8522
3499 8484 3471 8491 3471 8494 3470 8492
3469 8493 3468 8493 3468 8494 3467 8493
TIME...MOT...LOC 0512Z 229DEG 88KT 3497 8515 3473 8523 3450 8534
$$
GAC047-055-129-295-313-050530-
/O.CON.KFFC.SV.W.0024.000000T0000Z-250305T0530Z/
Catoosa GA-Whitfield GA-Walker GA-Gordon GA-Chattooga GA-
1213 AM EST Wed Mar 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EST
FOR CATOOSA...WHITFIELD...SOUTHEASTERN WALKER...NORTHWESTERN GORDON
AND NORTHERN CHATTOOGA COUNTIES...
At 1212 AM EST, severe thunderstorms were located along a line
extending from Graysville to near Naomi to Summerville, moving
northeast at 100 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dalton, Lafayette, Summerville, Ringgold, Fort Oglethorpe, Trion,
Varnell, Tunnel Hill, Cohutta, Resaca, La Fayette, Center Post,
Subligna, Blue Spring, Linwood, Villanow, Rock Spring, Naomi, Suttles
Mill, and Noble.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3459 8495 3456 8506 3459 8507 3459 8511
3455 8513 3447 8545 3468 8538 3498 8522
3499 8484 3471 8491 3471 8494 3470 8492
3469 8493 3468 8493 3468 8494 3467 8493
TIME...MOT...LOC 0512Z 229DEG 88KT 3497 8515 3473 8523 3450 8534
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$867
WWUS52 KFFC 050529
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1229 AM EST Wed Mar 5 2025
GAC047-055-129-295-313-050538-
/O.EXP.KFFC.SV.W.0024.000000T0000Z-250305T0530Z/
Catoosa GA-Whitfield GA-Walker GA-Gordon GA-Chattooga GA-
1229 AM EST Wed Mar 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA...WHITFIELD...
SOUTHEASTERN WALKER...NORTHWESTERN GORDON AND NORTHERN CHATTOOGA
COUNTIES WILL EXPIRE AT 1230 AM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 AM EST for
northwestern Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
Catoosa, eastern Walker, and Whitfield counties.
&&
LAT...LON 3459 8495 3456 8506 3459 8507 3459 8511
3455 8513 3447 8545 3468 8538 3498 8522
3499 8484 3471 8491 3471 8494 3470 8492
3469 8493 3468 8493 3468 8494 3467 8493
TIME...MOT...LOC 0528Z 229DEG 39KT 3508 8499 3484 8507 3461 8518
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 9:48 PM EST, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 4, 9:48 PM EST, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 948 PM EST Tue Mar 4 2025 .UPDATE... Issued at 945 PM EST Tue Mar 4 2025 Current line of showers and thunderstorms is approaching the western border of Georgia and is expected to continue to push eastward into the overnight hours. Instability remains low at this time but still can't rule out gusts up to 60 mph. The High wind warning remains in effect with gusts from 45-60 mph already observed this evening. These should continue overnight with the warning expiring at 7 am. A wind advisory will remain in place through 7pm tomorrow night. && .SHORT TERM... (This evening through Wednesday) Issued at 326 PM EST Tue Mar 4 2025 - A Wind Advisory is now in effect through Wed evening for North and Central GA. - A High Wind Warning is in effect for the higher elevations of North GA Tonight. - A line of strong to locally severe thunderstorms is expected to sweep across the area tonight into Wednesday morning. Current satellite loop shows the main low pressure center spinning over OK/KS with its associated frontal boundary moving into the Mid to lower MS river valley. Models showing this low center lifting and deepening becoming centered near the IL/WI border by 12z Wed. Its trailing cold front will sweep through MS/AL this evening, pushing into NW GA just before midnight tonight. It will continue to push east overnight exiting the GA coast early Wed afternoon. E to SE winds have already begun to increase across the area ahead of this front and we will continue to see the gradient tighten across the area ahead of this system. Have issued a Wind Advisory for North and central GA Today through Wed evening with a high wind warning across the North GA mountains counties for Tonight. Some of the highest ridges in the N GA mountains may see wind gusts 50 to 60mph. Models continue to forecast a minimal amount of pre-frontal instability (mostly less than 300 J/kg SBCape). However, there will be quite a bit of dynamic energy associated with this system (particularly across the Western portion of the area). Additionally, a low-level jet will position over the area, providing winds of over 60 kts as low as 1500-2000 ft above the surface. As a result, heavy showers and thunderstorms may mix these winds down to the surface. An isolated tornado is not out of the question due to increasing helicity values before frontal passage. Forecast storm total rainfall amounts are forecast to range from 1.5-2.0" across the windward sides of NE mountains due to orographic effects. Elsewhere, rainfall amounts near and NW of I-85 will average .75-1.0", with amounts closer to .5-.75" SE of Macon. Shower and thunderstorm activity will mostly shift E of the area by midday Wed, but some wrap-around showers will dip across N GA to near the Atlanta metro area during the afternoon. Cooler temperatures will begin to filter into the area behind the cold front, with readings dropping before sunset across the NW half of the area. May even see some light snow showers across the NE GA mountains before the last of the backside moisture exits the area early Thu morning. 01 && .LONG TERM... (Thursday morning through next Monday) Issued at 326 PM EST Tue Mar 4 2025 As the long term period begins on Thursday morning, the axis of a longwave trough will have cleared Georgia to the east, with the associated surface low moving away into southeast Canada. Any lingering light precipitation on the back side of the system should come to an end by sunrise, with no additional accumulation expected. The upper flow pattern will remain amplified, with a broad ridge extending from south Texas towards the northern Rockies. Between these two features, much of our region will be situated underneath northwesterly upper flow. A tight surface pressure gradient will remain behind the retreating low pressure system and high pressure moving east across the Lower Mississippi River Valley. This will lead to continued breezy conditions as the morning begins, which will gradually taper off during the later parts of the day. Winds will be strongest across the higher elevations of far northeast Georgia during the day on Thursday, which could once again exceed Wind Advisory criteria. Skies will also begin to clear as the surface high continues to approach the forecast area. A return to cooler temperatures is expected within this regime, with low temperatures ranging from the upper 20s in far northeast Georgia to the upper 30s in south-central Georgia on Thursday morning. High temperatures on Thursday will be as much as 7-10 degrees below normal, in the 50s across the majority of the forecast area. Some locations in far north Georgia could struggle to get out of the 40s. The upper level ridge will dampen late Thursday night into Friday, with northwesterly upper level flow becoming more zonal. The airmass will begin to moderate under this zonal flow and as the surface high moves over the forecast area. Lows will mainly be in the mid 30s on Friday morning, then high temperatures are forecast to be near normal and in the 60s on Friday afternoon. Dry, benign weather will continue through as high pressure slides towards the western Atlantic. An ongoing active weather pattern will bring a return to rain chances on Saturday and into early SUnday. Guidance remains inconsistent regarding the timing of return of rainfall with a trend towards a wetter period later Saturday night into early Sunday, with low-end likely PoPs being introduced in central Georgia during this time period. If this trend holds, the later part of the day on Sunday and Monday would favor drier weather. King && .AVIATION... (00Z TAFS) Issued at 657 PM EST Tue Mar 4 2025 Expecting the line of showers and thunderstorms to push through from 05-08z tonight. During that time gusts could reach up to 40-45kt with the worst of the line. Following this line, winds turn westerly but gusts will stay up through tomorrow up to 30kt. Should see clouds briefly lift after the front pushes through early tomorrow morning before they drop to high MVFR again through the remainder of the day. //ATL Confidence...00Z Update... High confidence on timing of line and gusty winds. Medium confidence on the high end MVFR tomorrow. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 36 69 54 65 / 0 10 100 40 Atlanta 45 71 55 62 / 0 0 100 10 Blairsville 30 60 48 57 / 0 10 100 40 Cartersville 38 70 51 61 / 0 0 100 20 Columbus 46 77 54 65 / 0 0 100 10 Gainesville 42 65 53 62 / 0 10 100 20 Macon 38 75 55 68 / 0 10 90 30 Rome 35 70 51 59 / 0 0 100 20 Peachtree City 34 71 53 62 / 0 0 100 10 Vidalia 46 76 59 75 / 0 10 50 90 && .FFC WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 7 AM EST Wednesday for GAZ001>009- 012>016. Wind Advisory from 7 AM to 7 PM EST Wednesday for GAZ001>009- 012>016. Wind Advisory until 7 PM EST Wednesday for GAZ011-019>025-027- 030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...01 LONG TERM....King AVIATION...Hernandez
Hazardous weather outlook, Mar 4, 9:52 PM EST, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 952 PM EST Tue Mar 4 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 952 PM EST Tue Mar 4 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Showers and embedded thunderstorms are expected ahead of a cold front tonight into Wednesday morning. Some thunderstorms may become strong to severe, capable of producing isolated damaging wind gusts and perhaps a tornado or two. A slight (level 2 out of 5) risk of severe weather is forecast for portions western Georgia along the state line. Due to the timing of potential storms, residents are advised to ensure the alert feature is working on their weather radios tonight. A High Wind Warning is in effect through 7am tomorrow morning for far north Georgia. Strong winds could blow down trees and power lines, leading to numerous power outages. A Wind Advisory is in effect elsewhere across north and central Georgia. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Thunderstorms are expected in portions of east and central Georgia on Wednesday morning through Wednesday mid day with a few storms becoming strong to severe, capable of producing damaging wind gusts. A brief tornado also cannot be ruled out. A Wind Advisory will remain in effect across north and central Georgia through Wednesday evening. Tree limbs could be blown down and a few power outages may result. A chance for thunderstorms may return to central Georgia Saturday night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotters are requested to self-activate tonight if warnings are issued.
In the hours before
Local storm report, Mar 4, 9:53 PM EST, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
953 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM Non-Tstm Wnd Dmg 1 NW Aragon 34.05N 85.07W
03/04/2025 Polk GA Emergency Mngr
Report of a tree downed on Long Station Rd.
&&
KMELocal storm report, Mar 4, 9:55 PM EST, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
955 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM Non-Tstm Wnd Gst 3 E Naomi 34.70N 85.16W
03/04/2025 M45 MPH Walker GA Mesonet
Mesonet station NAOG1 Armuchee.
&&Local storm report, Mar 4, 9:56 PM EST, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
956 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Non-Tstm Wnd Gst 2 NW Blue Ridge 34.89N 84.34W
03/04/2025 M45 MPH Fannin GA Mesonet
Mesonet station UGA50 Blue Ridge.
&&Local storm report, Mar 4, 11:25 PM EST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1125 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM Non-Tstm Wnd Dmg 3 ESE Hinton 34.47N 84.53W
03/04/2025 Pickens GA Emergency Mngr
Report of trees and power lines down 6 miles
west of Jasper.
&&
KMELocal storm report, Mar 4, 11:28 PM EST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1128 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM Non-Tstm Wnd Dmg 2 W Jasper 34.47N 84.47W
03/04/2025 Pickens GA Emergency Mngr
Report of trees down and blocking Darnell
Rd, 2 miles west of Jasper.
&&
KMELocal storm report, Mar 4, 11:41 PM EST, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1141 PM EST Tue Mar 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM Non-Tstm Wnd Dmg 1 E Tate 34.42N 84.37W
03/04/2025 Pickens GA Emergency Mngr
A tree was downed onto a house 1 mile east
of Tate.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 10:56 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 49 min |
| Mar 4, 11:33 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 42 min |
| Mar 4, 11:50 PM EST | Severe Thunderstorm Warning | FFC | Haralson, Polk | 40 min |
| Mar 5, 12:11 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Chattooga, Douglas, Floyd, Gordon and 4 more | 49 min |
| Mar 5, 12:14 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Heard, Troup | 46 min |
| Mar 5, 12:27 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Fannin, Gilmer, Murray, Walker and 1 more | 48 min |
| Mar 5, 12:43 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 47 min |
| Mar 5, 12:48 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard, Meriwether and 1 more | 42 min |
| Mar 5, 12:51 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Floyd and 7 more | 39 min |
| Mar 5, 1:09 AM EST | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 51 min |
| Mar 5, 1:20 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Stewart, Talbot | 40 min |
| Mar 5, 1:24 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton, Harris and 6 more | 51 min |
| Mar 5, 1:25 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Douglas, Paulding | 50 min |
| Mar 5, 1:57 AM EST | Special Weather Statement | FFC | Fannin, Gilmer, Pickens | 48 min |
| Mar 5, 2:00 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Schley and 5 more | 45 min |
| Mar 5, 2:07 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 1 more | 38 min |
| Mar 5, 2:10 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 6 more | 50 min |
| Mar 5, 2:31 AM EST | Special Weather Statement | FFC | Schley, Sumter, Taylor, Upson, Webster | 44 min |
| Mar 5, 2:35 AM EST | Special Weather Statement | FFC | Dawson, Lumpkin, Union | 25 min |
| Mar 5, 2:43 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Gwinnett, Hall, Rockdale | 47 min |
| Mar 5, 2:50 AM EST | Special Weather Statement | FFC | Butts, Henry, Lamar, Monroe, Newton, Spalding | 40 min |
| Mar 5, 2:57 AM EST | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 48 min |
| Mar 5, 3:01 AM EST | Special Weather Statement | FFC | Crawford, Macon, Peach, Sumter, Taylor | 44 min |
| Mar 5, 3:26 AM EST | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 49 min |
| Mar 5, 3:28 AM EST | Special Weather Statement | FFC | Jasper, Jones, Morgan, Putnam | 47 min |
| Mar 5, 3:31 AM EST | Special Weather Statement | FFC | Bibb, Crisp, Dooly, Houston, Peach, Pulaski and 1 more | 44 min |
| Mar 5, 3:57 AM EST | Special Weather Statement | FFC | Banks | 48 min |
| Mar 5, 4:09 AM EST | Special Weather Statement | FFC | Baldwin, Clarke, Greene, Hancock, Madison, Oglethorpe and 2 more | 51 min |
| Mar 5, 4:10 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Twiggs, Wilcox and 1 more | 50 min |
| Mar 5, 4:54 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Warren, Washington, Wilkes | 51 min |
| Mar 5, 4:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Telfair, Wheeler | 36 min |
| Mar 5, 5:27 AM EST | Special Weather Statement | FFC | Johnson, Montgomery, Telfair, Treutlen, Wheeler | 48 min |
| Mar 5, 5:43 AM EST | Special Weather Statement | FFC | Jefferson | 32 min |
| Mar 5, 6:05 AM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 40 min |
| Mar 5, 2:55 PM EST | Frost Advisory | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 43 more | 9 hr |
| Mar 5, 2:55 PM EST | Freeze Warning | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 19 more | 19 hr |
| Mar 5, 6:48 PM EST | Wind Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.